# SDR SWAA982130

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WHEEL WELL ATTACH ANGLE HAS ELONGATED FASTENER HOLES AT BS 717, RBL 20, WL 149.  REPAIRED  PER BOEING SRM.
